A. Chronic aggressive hepatitis



B. Chronic persistent hepatitis

C. Alcoholic hepatitis

D. Acute viral hepatitis

E. Autoimmune hepatitis

A male patient has been diagnosed with acute radiation diseas e . Laboratory examination revealed a considerable reduction of platelet serotonin level. The likely cause of platelet serotonin reduction is the disturbed metabolism of the following substance:

A. 5-oxytryptofane

B. Phenylalanine

C. Histidine

D. Serine

E. Tyrosine

A patient has pellagr a . Interrogation revealed that he had lived mostly on maize for a long time and eaten little meat. This disease had been caused by the deficit of the following substance in the maize:

A. Tryptophan

B. Proline

C. Tyrosine

D. Histidine

E. Alanine

A patient has an increased pyruvate concentration in blood, most of it is excreted with the urin e . What kind of avitaminosis has this patient?

A. B6

B. B3

C. E

D. B2

E. B1

A liquidator of a breakdown at a nuclear power plant who was irradiated complained about vomiting that occurs all of a sudden. What medication should be prescribed?

A. Atropine

B. De-Nol

C. Aeron

D. Metoclopramide

E. Reserpine

A man having a hearing loss after a head trauma was delivered to the neurosurgery department. The cause of the hearing loss might be the damage of the following lobe of cerebral cortex:

A. Postcentral gyrus

B. Occipital

C. Frontal

D. Parietal

E. Temporal

 91 After transfusion of 200 ml of blood a patient presented with body temperature rise up to 37,9oC. Which of the following substances is the most likely cause of temperature rise?

A. Interleukin-1

B. Tumour necrosis factor

C. Interleukin-2

D. Interleukin-3

E. Interleukin-4

A 46-year-old patient consulted a doctor complaining about joint pain that becomes stronger the day before the weather changes. Blood examination revealed an increased concentration of uric aci d . The most probable cause of the disease is the intensified disintegration of the following substance:

A. Uridine triphosphate

B. Adenosine monophosphate

C. Thymidine monophosphate

D. Uridine monophosphate

E. Cytidine monophosphate

A weightlifter has a disruption of thoracic lymphatic duct as a result of lifting a weight. Choose the most likely site of injury:

A. In the posterior mediastinum

B. In the region of venous angle

C. In the region of neck

D. In the region of aortic hiatus

E. In the region of lumbosacral plexus

A child with a history of frequent angine and pharyngitis has been diagnosed with lymphadenopathy and splenomegaly. His appearance is characterised by pastosity and paleness, muscular tissue is poorly develope d . Lymphocytosis is present. What kind of diathesis is it?

A. Asthenic diathesis

B. Hemorrhagic diathesis

C. Lymphohypoplastic diathesis

D. Exudative diathesis

E. Gouty diathesis

A patient with massive burns developed acute renal insufficiency characterized by a significant and rapid deceleration of glomerular filtration. What is the mechanism of its development?

A. Reduction of functioning nephron number

B. Rise of pressure of tubular fluid

C. Reduction of renal blood flow

D. Renal artery embolism

E. Damage of glomerular filter

A 75-year-old-female patient with complaints of visual impairment has been delivered to the ophthalmologic department. Objective examination revealed a brain tumor in area of the left optic tract. The patient has a visual field defect in the following area:

A. Left half of both eyes retina

B. Left and right halves of both eyes retina

C. Left and right halves of the right eye retina

D. Left and right halves of the left eye retina

E. Right half of both eyes retina

A female patient was administered loratadine for allergic cheilitis treatment. What is the mechanism of the drug's action?

A. It stimulates the activity of monoamine oxidase

B. It blocks the adrenergic receptors

C. It blocks the activity of H1 histamine receptors

D. It inhibits the activity of Na,K-ATP

E. It inhibits the activity of choline esterase

During surgical manipulations a patient has been given novocaine injection for anesthesi a . 10 minutes later the patient developed paleness, dyspnea, hypotension. What type of allergic reaction is it?


Дата добавления: 2018-09-22; просмотров: 80; ЗАКАЗАТЬ РАБОТУ